RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2001, Volume 37, Number 9, Pages 1161–1167 (Mi de10443)  

This article is cited in 2 scientific papers (total in 2 papers)

Ordinary Differential Equations

Singular Stratified Manifolds of Involutive Controlled Systems

L. F. Zelikina, M. I. Zelikin, K. V. Khlyustov

Lomonosov Moscow State University

Full text: PDF file (1105 kB)

English version:
Differential Equations, 2001, 37:9, 1217–1223

Bibliographic databases:

UDC: 517.977
Received: 27.03.2000

Citation: L. F. Zelikina, M. I. Zelikin, K. V. Khlyustov, “Singular Stratified Manifolds of Involutive Controlled Systems”, Differ. Uravn., 37:9 (2001), 1161–1167; Differ. Equ., 37:9 (2001), 1217–1223

Citation in format AMSBIB
\Bibitem{ZelZelKhl01}
\by L.~F.~Zelikina, M.~I.~Zelikin, K.~V.~Khlyustov
\paper Singular Stratified Manifolds of Involutive Controlled Systems
\jour Differ. Uravn.
\yr 2001
\vol 37
\issue 9
\pages 1161--1167
\mathnet{http://mi.mathnet.ru/de10443}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1944906}
\transl
\jour Differ. Equ.
\yr 2001
\vol 37
\issue 9
\pages 1217--1223
\crossref{https://doi.org/10.1023/A:1012561426661}


Linking options:
  • http://mi.mathnet.ru/eng/de10443
  • http://mi.mathnet.ru/eng/de/v37/i9/p1161

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. V. Lokutsievskii, “Singular regimes in controlled systems with multidimensional control in a polyhedron”, Izv. Math., 78:5 (2014), 1006–1027  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. M. I. Zelikin, L. V. Lokutsievskii, R. Hildebrand, “Typicality of chaotic fractal behavior of integral vortices in Hamiltonian systems with discontinuous right hand side”, Journal of Mathematical Sciences, 221:1 (2017), 1–136  mathnet  crossref
  • Number of views:
    This page:59
    Full text:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019